Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 1501 to 1520 of 1867

1501
Simultaneous maj statistics

Kim, Dongsuresearcher; Dennis Stanton, SÉMINAIRE LOTHARINGIEN DE COMBINATOIRE, v.42, no.0, pp.1 - 12, 1999-04

1502
Singly periodic free boundary minimal surfaces in a solid cylinder of H-2 x R

Morabito, Filipporesearcher, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.171, pp.208 - 237, 2018-06

1503
SINGLY PERIODIC FREE BOUNDARY MINIMAL SURFACES IN A SOLID CYLINDER OF R-3

Morabito, Filipporesearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.10, pp.4987 - 5001, 2015-10

1504
Singular inner functions whose Frostman shifts are Carleson-Newman Blaschke products II

Kim, Hong Ohresearcher; Kei Ji Izuchi, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.52, no.5, pp.425 - 437, 2007-05

1505
Singular values of principal moduli

Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.133, no.2, pp.475 - 483, 2013-02

1506
Singular values of some modular functions and their applications to class fields

Hong, Kuk Jin; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.16, no.3, pp.321 - 337, 2008-08

1507
Singularly perturbed nonlinear Dirichlet problems involving critical growth

Byeon, Jaeyoungresearcher; Zhang, Jianjun; Zou, Wenming, CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, v.47, no.1-2, pp.65 - 85, 2013-05

1508
SINGULARLY PERTURBED NONLINEAR DIRICHLET PROBLEMS WITH A GENERAL NONLINEARITY

Byeon, Jaeyoungresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.362, no.4, pp.1981 - 2001, 2010-04

1509
Singularly perturbed nonlinear Neumann problems under the conditions of Berestycki and Lions

Byeon, Jaeyoungresearcher; Lee, Youngae, JOURNAL OF DIFFERENTIAL EQUATIONS, v.252, no.6, pp.3848 - 3872, 2012-03

1510
SiZer analysis for the comparison of regression curves

Park, Cheolwooresearcher; Kang, Kee-Hoon, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.52, no.8, pp.3954 - 3970, 2008-04

1511
SiZer analysis for the comparison of time series

Park, Cheolwooresearcher; Vaughan, Amy; Hannig, Jan; Kang, Kee-Hoon, JOURNAL OF STATISTICAL PLANNING AND INFERENCE, v.139, no.12, pp.3974 - 3988, 2009-12

1512
SiZer for time series: A new approach to the analysis of trends

Rondonotti, Vitaliana; Marron, J. S.; Park, Cheolwooresearcher, ELECTRONIC JOURNAL OF STATISTICS, v.1, pp.268 - 289, 2007

1513
Slopes of smooth curves on Fano manifolds

Hwang, Jun-Muk; Kim, Hosung; Lee, Yongnamresearcher; Park, Jihun, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.43, pp.827 - 839, 2011-10

1514
Small area estimation combining information from several sources

Kim, Jae Kwangresearcher; Park, Seunghwan; Kim, Seo-Young, SURVEY METHODOLOGY, v.41, no.1, pp.21 - 36, 2015-06

1515
Small Discriminants

S. HAHNresearcher; Y. OH, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.2, pp.201 - 204, 1992

1516
SMITH EQUIVALENCE FOR FINITE ABELIAN-GROUPS

DOVERMANN, KH; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.152, no.1, pp.41 - 78, 1992-01

1517
Smooth (C-infinity) but nowhere analytic functions

Kim, SS; Kwon, Kil Hyunresearcher, AMERICAN MATHEMATICAL MONTHLY, v.107, no.3, pp.264 - 266, 2000-03

1518
Smooth and Topological Almost Concordance

Nagel, Matthias; Orson, Patrick; Park, JungHwanresearcher; Powell, Mark, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, v.2019, no.23, pp.7324 - 7355, 2019-12

1519
Smooth projective varieties with extremal or next to extremal curvilinear secant subspaces

Kwak, Sijongresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.357, no.9, pp.3553 - 3566, 2005

1520
Smooth threefolds in P-5 without apparent triple or quadruple points and a quadruple-point formula

Kwak, Sijongresearcher, MATHEMATISCHE ANNALEN, v.320, no.4, pp.649 - 664, 2001-08

rss_1.0 rss_2.0 atom_1.0